Please use this identifier to cite or link to this item:
Title: Evaluating the reliability of a stochastic distribution network in terms of minimal cuts
Authors: Niu, YF
Gao, ZY
Lam, WHK 
Keywords: Reliability
Stochastic distribution network
Minimal cut
D-minimal cut
Issue Date: 2017
Publisher: Pergamon Press
Source: Transportation research. Part E, Logistics and transportation review, 2017, v. 100, p. 75-97 How to cite?
Journal: Transportation research. Part E, Logistics and transportation review 
Abstract: This paper presents a d-minimal cut based algorithm to evaluate the performance index Rd+i of a distribution network, defined as the probability that a specified demand d + 1 can be successfully distributed through stochastic arc capacities from the source to the destination. To improve the efficiency of solving d-minimal cuts, a novel technique is developed to determine the minimal capacities of arcs. Also, two new judging criteria are proposed to detect duplicate d -minimal cuts. Both theoretical and computational results indicate that our algorithm outperforms the existing methods. Furthermore, a real case study is provided to illustrate the application of the algorithm.
ISSN: 1366-5545
EISSN: 1878-5794
DOI: 10.1016/j.tre.2017.01.008
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Citations as of Jan 14, 2018

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.